# SDR FDKA2008110100286

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 15,293 hours, 14,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL 6175 IAD.  ROW 12 AFT CEILING PANEL EMERGENCY LIGHT INOP.  MX CLEANED CONNECTOR, OPS CHECKED GOOD.
